# SDR AALA951107

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT LEFT AISLE IN FIRST CLASS CABIN AND HALF OF BUSINESS CLASS CABIN DOES NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS SELECTED ON.  REPAIRED SHORTED WIRE AT LOWER SIDEWALL BY LAST SEAT ON LEFT SIDE OF FIRST CLASS CABIN AND RESECURED LOOSE CONNECTION AT LEFT SIDE OF BUSINESS CLASS CABIN BY FIRST SEAT ROW. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
